Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having dull ache and pressure on lower back causing nausea along with abdomen pressure, migraine and dizzy spells

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I've been having a dull ache and pressure on my lower back that causes me to become nauseas at times and I feel like my energy dramatically decreases I also get dull pressure on my lower abdomen at the same time, this also gives me migraines and I have dizzy spells. I've had my knees give out on me as well. What could this possibly be?
Posted Thu, 24 Oct 2013 in Back Pain
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
A likely cause is urinary tract infection (UTI)

Detailed Answer:

Thanks for posting on XXXXXXX

Given your symptoms which are suggestive of an infectious cause, it is likely that you are having a UTI. Lower back pain is one of the symptoms of UTI especially when associated to lower abdominal pain. If frequent urination or difficulty urinating or urge incontinence then this confirms my suspicion further but the absence of wish, does not rule out UTI.
How ever, some other problems arising from the stomach such as IBS could also result in similar symptoms reason why I suggest you see your doctor for full medical exams, do some laboratory tests and if my suspicion is confirmed or ruled out, you will be able to have an appropriate medication.
At home, you can take some OTC analgesia for the migraines but that will only be temporary given that the cause has to be treated.

Hope this helps and wish you the best.
Do feel free to send me follow-up questions/updates.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor